Effexor And Depression/sleepiness

3 Replies Updated



Conversation Starter

Meg Says:


I am currently on 75mg of effexor, it's been about 2 weeks. I was on 37.5 mg before that for about 2 weeks also for anxiety and depression. My doctor prescribed me for having "vaso vagul attacks". When I become really nervous I get a weird feeling in my stomach, begin sweating and fainting. I wasn't experiencing any side effects at first, just recently I've started to become so anxious and depressed. I literally cannot get myself out of bed and I feel constant hopelessness. I also have trouble sleeping at night, I lie in bed for hours as my mind races before I finally fall asleep. I've also been feeling physically ill the last couple of days also- fever, stomach aches, extreme fatigue and dizziness. Has anyone else experienced this? Or can anyone reassure me that these feelings will get better and it'll start to work properly soon?



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Meg! How are you? Has there been any improvement, yet?

Antidepressants can cause these types of symptoms in some people that take them. I've experienced similar ones, when I started Prozac for perimenopause symptoms and any time we've increased the dosage. I've found that they usually hit their peak around day 21 of taking the new dosage and then things tend to improve.

Other side effects, as listed by the FDA, may possibly include nausea, dizziness, dry mouth and weight changes.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Meg Says:

Hi Verwon! Thank you for taking the time to respond. I actually took a major relapse in the last couple of days. Things were starting to feel a better and then I started feeling feverish and extremely low energy to the point where I couldn't even make it out of bed. I was feeling a little better yesterday and I was out at a nail salon trying to treat myself to something relaxing, I ended up having another 'panic episode' out of nowhere and I fainted at the salon. So embarrassing :(, I broke one of my fingers when I fell too! Not good. I'm back to the beginning it feels like. Feeling depressed and hopelessness at the moment. Maybe I'm not on the right medicine?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Evan Says:

Hey Meg, I totally know how you feel. I was on Effexor for 7 years. At the worst I was on 3 75mg pills a day. I tried going off them twice and went through crazy withdrawal, night sweats and brain zaps. Make sure you read about the withdrawal symptoms. It's a scary drug, the longer you are on it.

I finally am off them and using different exercises to keep me from depression and anxiety. I used to feel like depression and anxiety could not be controlled. The good news is I've found it's like anger. You can do techniques to control anger. Why not anxiety and depression. Hope that gives you some hope!

REPLYSHAREREPORT
Was this helpful?     1     0  


Viewing page 1 of 1     Reply


More Discussions:

Effexor and sleepiness
I am on 150 mg, I have been taking it in the morning as my dr said to, but I can't focus in the mornings at all, I f... 13 replies
Depression and Viibryd
Anyone had any experience with Viibryd yet? My doc just gave it to me today. Just wondering... ## I just started Viibryd... 79 replies
Depression and Cilift
I am Bipolar and take 900mg Epilum in the morning as well as 900mg in the evening. I suffer from severe major depression... 5 replies
Depression and nightmares
taking cymbalta and having terrible nightmares.is this a side effect? ## I have had depression for as long as I can reme... 4 replies
depression and anxieties
I am struggling real bad with panic attacks...lots of doctors don't understand some people need benzos to live a pro... 2 replies
Depression and Cilift and tiredness
I am now day 6 on Cilift. There might be a slight lift in my depression, but I cannot get myself to get out of bed. Is t... 2 replies
Depression and a lot of foot pain
Hi im 33 yrs. Yr old ive suffered with deppressed for 10 yrs now. I was taking prozac abd stopped 4 yrs ago. I have rece... 1 reply
depression and lack of concentration for 2 months
i m an english prof. sudden negative thoughts . unable to laugh or enjoy life .i have taken classes enthusiastically bef...
pain and depression
i have been in ever increasing pain for the past 11 years.first i was told it was in my head.then fibromyalgia.now nuero... 3 replies
lyrica and depression
Just a tale of my two times of taking LYRICA. I took this years ago and stopped because I't did not take my pain awa...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 July 2015.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA